Discussions that mention levemir

Diabetes board


I am a longtime type 2 diabetic who along with oral medication has been on the levemir pen 20 units once a night before Dinner for about 8 months!
I have recently started the Novolog pen before each meal,this would be about my 5th week on it and i have a question for those in my similar situation!
For those woman my periods have been very regular every 28 days but this month i started not even 21 days after my last one and the only reason ie change that has occured was the Novolog shots,have any woman had this problem before!
There has been a few times where i probably gave myself too much humolog but my blood sugar has not gotten so low that i have had to take anything to make it higher!
I was going to the gym 3 to 4 days a week but in the past couple weeks i have actually gone pretty little ie little exercise so i dont know if that would have any inpact on my periods!
I dont recall having any side effects of the humolog like dizziness,nausea etc.
Anyone have any ideas??